# SDR AU010031

- Difficulty date: January 4, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CA16371
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIQUID HEATER CONNECTORS DAMAGED DUE TO OVERHEATING.
